# SDR ERAA081157

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 13,291 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Part serial: 21945
- Condition: Failed
- Location: Engine
- Part time: 7,345 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WOULD NOT ENGAGE ON START SIDE. BRUSHES DAMAGED BY ARCING.  NR 1 & 3 BRUSH HOLDERS HAD MECHANICAL DAMAGE & ARC DAMAGE NOT ALLOWING FULL SEATING.  COMMUTATOR HAS SEVERE PITTING & ARC DAMAGE.  STATOR FAILED HY POT .  TERMINAL BLOCK  FAILED CAPACITANCE CHECK.  DAMPNER BACK PLATE WAS WORN. DUE TO EXTENT OF DAMAGE TO NUMEROUS PARTS OF THE UNIT, O/H WAS REQUIRED (VER)  DISASSEMBLED, CLEANED AND INSPECTED UNIT.  CLEARED ALL DISCREPANCIES LISTED ABOVE.  OVERHAULED & TESTED.  INST'D NEW O RING AND HARDWARE.
